Volume 33, Number 3, 2019

  1. Hybridization Rule Applied on Accelerated Double Step Size Optimization Scheme, 655-665
  2. Milena J. Petrović

  3. The Numerical Solution of Fredholm-Hammerstein Integral Equations by Combining the Collocation Method and Radial Basis Functions, 667-682
  4. Pouria Assari

  5. Bounds for Symmetric Division Deg Index of Graphs, 683-698
  6. Kinkar Ch. Das, Marjan Matejić, Emina Milovanović, Igor Milovanović,

  7. On AutoGraphiX Conjecture Regarding Domination Number and Average Eccentricity, 699-710
  8. Li-Dan Pei, Xiang-Feng Pan, Jing Tian, Gui-Qin Peng

  9. Higher-Order Symmetric Duality in Nondifferentiable Multiobjective Optimization over Cones, 711-724
  10. N. Kailey, Sonali

  11. The Modified Matrix Splitting Iteration Method for Computing PageRank Problem, 725-740
  12. Zhaolu Tian, Xiaoyan Liu, Yudong Wang, P.H. Wen

  13. Geometric Inequalities for CR-Warped Product Submanifolds of Locally Conformal Almost Cosymplectic Manifolds, 741-748
  14. Akram Ali, Wan Ainun Mior Othman, Sayyadah A. Qasem

  15. Existence of Multiple Positive Solutions for Semipositone Fractional Boundary Value Problems, 749-759
  16. Şerife Müge Ege, Fatma Serap Topal

  17. Differences of Weighted Differentiation Composition Operators From α-Bloch Space to H∞ Space, 761-772
  18. Cui Wang, Ze-Hua Zhou

  19. Global Existence Results for Second Order Functional Differential Equations with Delay, 773-787
  20. Eman Alaidarous, Mouffak Benchohra, Imene Medjadj

  21. Almost Sure Exponential Stability of Stochastic Differential Delay Equations, 789-814
  22. Wei Zhang, M. H. Song, M. Z. Liu

  23. Some Generalized Gronwall-Bellman-Bihari Type Integral Inequalities with Application to Fractional Stochastic Differential Equation, 815-824
  24. Sabir Hussain, Halima Sadia, Sidra Aslam

  25. Refined Bounds of the Quantum Quadratures Within the Class of Distance-Disturbed Convex Functions in Two Dimensions, 825-836
  26. Gabriela Cristescu, Muhammad Uzair Awan, Mihail Găianu

  27. On Hermite-Hadamard Type Inequalities Via Fractional Integral Operators, 837-854
  28. Tuba Tunç, Mehmet Zeki Sarıkaya

  29. Stancu Type Generalization of Szász-Durrmeyer Operators Involving Brenke-Type Polynomials, 855-868
  30. Rabia Aktaş, Dilek Söylemez, Fatma Taşdelen

  31. Generalized Integral Transforms with the Translation Operator on Function Space, 869-880
  32. Seung Jun Chang, Jae Gil Choi, Hyun Soo Chung

  33. L-Classical d-Orthogonal Polynomial Sets of Sheffer Type, 881-895
  34. Youssèf Ben Cheikh, Inès Gam

  35. On the Exact Solution of a Class of Homogeneous Strongly Coupled Mixed Parabolic Problems, 897-915
  36. Emilio Defez, Vicente Soler, Sergio Romero-Vivó, José Antonio Verdoy

  37. Triangular Hesitant Fuzzy Preference Relations and Their Applications in Multi-Criteria Group Decision-Making, 917-930
  38. Yan Yang, Junhua Hu, Yongmei Liu, Xiaohong Chen

  39. The Multiparameter r-Whitney Numbers, 931-943
  40. B. S. El-Desouky, F. A. Shiha, Ethar M. Shokr

  41. Convergence and Stability of the One-leg θ Method for Stochastic Differential Equations with Piecewise Continuous Arguments, 945-960
  42. Yulan Lu, Minghui Song, Mingzhu Liu

  43. Uniform Decay for a Viscoelastic Wave Equation with Density and Time-Varying Delay in Rn, 961-970
  44. Salah Zitouni, Khaled Zennir, Lamine Bouzettouta

  45. Some Properties of (m, C)-Isometric Operators, 971-980
  46. Haiying Li, Yaru Wang

  47. Generalized Weighted Composition Operators from the Bloch-Type Spaces to the Weighted Zygmund Spaces, 981-992
  48. Ebrahim Abbasi, Hamid Vaezi

  49. Some New Sufficient Conditions for 2p-Hamilton-Biconnectedness of Graphs, 993-1011
  50. Ming-Zhu Chen, Xiao-Dong Zhang